# SDR AALA960393

- Difficulty date: March 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N218AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49168
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp
- Condition: Corroded
- Location: Bs 1136-1155
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - CUSP CORRODED LT SIDE, STA 1136 TO STA 1155.  INSTALLED DOUBLER REPAIR PER CHAPTER 53 AND ESO 80559.  TST:  39,429.01.  CYCLES:  22,544.  (X)
